Show simple item record

dc.contributor.authorHu, Xiaomi
dc.contributor.authorHansohm, Juergen
dc.contributor.authorHoffmann, Linda
dc.contributor.authorZohner, Ye Emma
dc.identifier.citationHu, X., J. Hansohm, L. Hoffmann, and Y.E. Zohner. 2012. "On the convergence of row-modification algorithm for matrix projections". Journal of Multivariate Analysis. 105 (1): 216-221.en_US
dc.descriptionClick on the DOI link below to access the article (may not be free).en_US
dc.description.abstractThis paper proposes an algorithm for matrix minimum-distance projection, with respect to a metric induced from an inner product that is the sum of inner products of column vectors, onto the collection of all matrices with their rows restricted in closed convex sets. This algorithm produces a sequence of matrices by modifying a matrix row by row, over and over again. It is shown that the sequence is convergent, and it converges to the desired projection. The implementation of the algorithm for multivariate isotonic regressions and numerical examples are also presented in the paper. (C) 2011 Elsevier Inc. All rights reserved.en_US
dc.relation.ispartofseriesJournal of Multivariate Analysis;2012:, v.105, no.1
dc.subjectClosed and convex seten_US
dc.subjectMatrix projectionen_US
dc.subjectMultivariate isotonic regressionen_US
dc.titleOn the convergence of row-modification algorithm for matrix projectionsen_US
dc.description.versionPeer reviewed
dc.rights.holderCopyright © 2012, Elsevier

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record